# SDR ASAA2017062921233

- Difficulty date: June 29, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,243 hours, 11,354 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES WITH RECALL & EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED A LEFT AND RIGHT PACKS TEMP CONTROL BITE TEST IAW FIM 21-62. TEST LOGGED FAULT TCT THIS PACK ON NR 2 CONTROLLER. RESET FAULT. RAN PACKS FOUR TIMES AND PERFORMED BITE TEST AFTER EACH CYCLE.  NO FAULTS. NO HISTORY IN THE LAST 30 DAYS.
